# SDR SWAA2014092232192

- Difficulty date: September 14, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 77,607 hours, 65,989 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 6939404
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BRACKET CRACKED AT BS 947 BETWEEN STRINGER 24R TO 25R.  R & R IAW SRM & DWG.
